# SDR AALA202111035527

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 79,800 hours, 10,320 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-IL DOOR LATCH IS LOOSE. RESECURED DOOR HANDLE.
